Invariants on three-manifolds with spin structure.
Commentarii mathematici Helvetici, Tome 67 (1992) no. 3, pp. 406-427
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
3-manifold, Kirby calculus, invariant, spin structure, Rokhlin invariant, lens space
@article{CMH_1992__67_3_140278,
author = {Christian Blanchet},
title = {Invariants on three-manifolds with spin structure.},
journal = {Commentarii mathematici Helvetici},
pages = {406--427},
year = {1992},
volume = {67},
number = {3},
zbl = {0771.57005},
url = {http://geodesic.mathdoc.fr/item/CMH_1992__67_3_140278/}
}
Christian Blanchet. Invariants on three-manifolds with spin structure.. Commentarii mathematici Helvetici, Tome 67 (1992) no. 3, pp. 406-427. http://geodesic.mathdoc.fr/item/CMH_1992__67_3_140278/